# SDR ASAA2018100826399

- Difficulty date: October 6, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 22,787 hours, 7,538 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

REFUEL PNL CENTER TANK GAUGE READS ID FAIL. GROUNDED - YES. RESET SYSTEM, OPS CHECK GOOD IAW AMM 28-41-00-710-801.
